Erratum to “Estimation of the order of the matrix method approximation of numerical integration of boundary-value problems for inhomogeneous linear ordinary differential equations of the second order”
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 137 (2014) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
Erratum to the author’s paper [ibid. 2014, 3(36), 143-160].
@misc{VSGTU_2014_137_4_a16,
title = {Erratum to {{\textquotedblleft}Estimation} of the order of the matrix method approximation of numerical integration of boundary-value problems for inhomogeneous linear ordinary differential equations of the second order{\textquotedblright}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {187},
year = {2014},
volume = {137},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a16/}
}
TY - JOUR TI - Erratum to “Estimation of the order of the matrix method approximation of numerical integration of boundary-value problems for inhomogeneous linear ordinary differential equations of the second order” JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2014 SP - 187 VL - 137 IS - 4 UR - http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a16/ LA - ru ID - VSGTU_2014_137_4_a16 ER -
%0 Journal Article %T Erratum to “Estimation of the order of the matrix method approximation of numerical integration of boundary-value problems for inhomogeneous linear ordinary differential equations of the second order” %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2014 %P 187 %V 137 %N 4 %U http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a16/ %G ru %F VSGTU_2014_137_4_a16
Erratum to “Estimation of the order of the matrix method approximation of numerical integration of boundary-value problems for inhomogeneous linear ordinary differential equations of the second order”. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 137 (2014) no. 4. http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a16/